Wow, Sarita! Good digging for that information! If it is the medication, it could very well be that you have drug induced lupus. As soon as the medication is discontinued, the lupus goes away! That's the only type of lupus that is "cureable".
I think that's awesome you discovered that! Well, get on the phone to your doctor asap. The sooner they can get you off that, and onto something else (pick a drug that is in a totally different family to this current one), then you will hopefully feel so much better!
Keep us posted okay. I'm really interested to know how this turns out for you!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus